| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a burnt transient voltage suppressor diode on the monitor board.The monitor board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for the reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device will not power up.Complainant indicated that there was no patient involvement in the reported malfunction.